# SDR DALA1158440955

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,926 hours, 43,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR - CORROSION ON FLOORBEAM RBL 7 FS 160-200 MCF 04. SAA102 CORROSION.  FABRICATED FLOORBEAM TRACK FROM MATERIAL S3932140 BATCH # 0002110433 PER SRM DC9/MD88 SRM 53-14-1 FIG 11 SHT 2 ITEM 64.  INSTALLED FLOORBEAM AT MAIN CABIN STA 160-200 RBL 7 PER SRM 51-30-3.  AT SAA/SAT DURING PAX MOD DOCUMENTEDON W/O 89208290001.
